U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Tamiflu hair loss

A 33-year-old female asked:
Dr. Richard Zimon
Internal Medicine 59 years experience
Its not "common": but it's definitely a possible side effect and it should CEASE when drug is stopped! Hope this helps! Dr Z
Dr. Carl Shory
Hair Restoration 38 years experience
Tamiflu hair loss: Very few medications generally cause hair loss but MANY medications can cause hair loss in a small percentage of people. That said, if you are taking ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 57-year-old female asked:
Dr. Alvin Lin
Geriatrics 30 years experience
Lots of reasons: Go see your family doc and even get a referral to a dermatologist specializing in hair loss. First, remember that stress can lead to hair loss. Child ... Read More
Dr. Edwin Perez
Anesthesiology 19 years experience
Anesthesia: Just cause it started after anesthesia does not mean it is related to anesthesia. That would be too simplistic. Need to see a dermatologist or othe... Read More
Dr. Brian Struyk
Anesthesiology 21 years experience
See a dermatologist: I'm not sure how anesthesia could have caused your hair loss, outside of a compression injury. You need to see a dermatologist for an evaluation and ... Read More
A 17-year-old male asked:
Dr. Stanley Katz
Dermatology 47 years experience
See dermatologist: You need to properly diagnose this hair loss. Should it be the very common androgenetic alopecia, known as male pattern baldness, he will provide you... Read More
A 25-year-old male asked:
Dr. Robert Kwok
Pediatrics 33 years experience
Depends on cause...: One's primary care doctor can check for medical causes. If none are found, then one can see a dermatologist, especially one specializing in hair resto... Read More
A member asked:
Dr. Ronald Achong
Oral and Maxillofacial Surgery 18 years experience
Many things: Rogaine, (minoxidil) laser comb, hair transplant surgery.
A 32-year-old member asked:
Dr. John Chiu
Allergy and Immunology 57 years experience
Genetic: The hair loss pattern is often genetic. A look at your parents may provide the answer. Thyroid diseases, iron deficiency, and stress may cause hair l... Read More
A 52-year-old member asked:
Dr. Jerome Litt
Dermatology 71 years experience
HAIR LOSS: Man? Woman? Your age? Any medications you are taking? Need to know a decent history.
A 33-year-old member asked:
Dr. Jessica Khan
Infectious Disease 32 years experience
Plenty of factors: There are several reasons for female hair loss = hormonal, genetic, medications, environmental. Some of these can be evaluated by blood tests or look... Read More
A 21-year-old male asked:
Dr. Michael Fisher
Dermatology 32 years experience
Hair Loss: You may have male pattern hair loss. Treatment of this type of hair loss is with rogaine (minoxidil) for men and the oral medication propecia.
A 24-year-old male asked:
Dr. Antoanella Calame
Dermatology 19 years experience
Different options: Hair loss that is caused by medicines, stress, lack of protein or iron, or hair care may be prevented. Avoiding certain medicines, reducing stress, ge... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership